# SDR SB06086

- Difficulty date: August 31, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shutoff Valve
- Part number: 340565
- Part serial: 4897AB
- Condition: Faulty
- Location: Mlg
- Part time: 10,665 hours, 7,640 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

ON LANDING IN MIA, CREW REPORTED BOTH LEFT MAIN LANDING GEAR TIRES BLEW.  THE LT MAIN LANDING GEAR CAUGHT FIRE, WHEREAS, TRUCKS WERE DISPATCHED AND THE FIRE WAS EXTINGUISHED.  PASSENGERS WERE EVACUATED VIA THE EMERGENCY ESCAPE SLIDES, AND TRANSPORTED TO THE TERMINAL.  NO INJURIES WERE REPORTED.   MAINTENANCE ACCOMPLISHED LEFT MLG TIRE BURST FERRY FLIGHT PREPARATION. AIRCRAFT WAS THEN MAINTENANCE FERRIED GEAR DOWN TO CLT. MAINTENANCE IN CLT TROUBLESHOT SYSTEM AND FOUND A FAULTY PARKING BRAKE SHUTOFF VALVE. THE VALVE HAD NO GROUND AT D1040, PIN 15. REPLACED SHUTOFF VALVE AND PERFORMED SATISFACTORY ADJUSTMENT TEST PER MM 32-42-00. OPERATIONAL CHECK GOOD. IN ADDITION, REPLACED DAMAGED LEFT MLG TIRE/WHEEL ASSEMBLIES
